# SDR FDEA201110284675

- Difficulty date: October 28, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 63,225 hours, 11,081 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AEA732523
- Condition: Chafed
- Location: Bs 1512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK CROWN AT BS 1512, X=27, FOUND CHAFED.  REPAIRED AS PER SRM 53-00-52, FIGURE 201 REVISION 47.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 113.
